Authors: | Stević, Stevo | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | On a product-type operator from Bloch spaces to weighted-type spaces on the unit ball | Journal: | Applied Mathematics and Computation | Volume: | 217 | Issue: | 12 | First page: | 5930 | Last page: | 5935 | Issue Date: | 15-Feb-2011 | Rank: | M21 | ISSN: | 0096-3003 | DOI: | 10.1016/j.amc.2010.12.099 | Abstract: | We characterize the boundedness and compactness of a product of radial-derivative, composition and multiplication operators from Bloch spaces to weighted-type spaces on the unit ball. |
Keywords: | Bloch space | Boundedness | Compactness | Product operator | Unit ball | Weighted-type space | Publisher: | Elsevier |
Show full item record
SCOPUSTM
Citations
26
checked on Apr 3, 2025
Page view(s)
18
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.